Vol. 12, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Local topological algebraicity with algebraic coefficients of analytic sets or functions

Guillaume Rond

Vol. 12 (2018), No. 5, 1215–1231
Abstract

We prove that any complex or real analytic set or function germ is topologically equivalent to a germ defined by polynomial equations whose coefficients are algebraic numbers.

Keywords
local topological type, local algebraicity
Mathematical Subject Classification 2010
Primary: 32S05
Secondary: 11G35, 13F25, 14B07, 32A05, 32B10, 32S15
Milestones
Received: 9 June 2017
Revised: 3 October 2017
Accepted: 20 January 2018
Published: 31 July 2018
Authors
Guillaume Rond
Aix-Marseille Université CNRS
Marseille
France